# SDR LR7A04068

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 330421756
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION, IAW JOB CARD HC5321, FOUND BELLY ANTENNA FLANGE WITH DENTS AND DEEP SCRATCHES AT FS 265 - 278 BL18 L/R, WL126.  RADIO ALTIMETER ANTENNA DOUBLERS FABRICATED AND INSTALLED IAW DWG 3304217.  DRC 2034.
